# SDR AALA20140728005

- Difficulty date: July 28, 2014
- Submitted: July 30, 2014
- Operation: Air carrier
- Aircraft: N499AA
- Make and model: Doug DC-9-82
- Aircraft serial: 49737
- Aircraft time: 70,411 hours, 36,890 cycles
- System (JASC): 5754 · Leading Edge Devices
- Part: Former
- Part number: EDK61271
- Condition: Cracked
- Location: Le Slat
- Stage of operation: IN
- How discovered: U
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT WING LE NR 4 SLAT TRACK INBD FORMER IS CRACKED.  STOP DRILLED CRACK & INSTALLED LT WING NR 4 SLAT INBD FORMER DOUBLER IAW WORK CARD 57-98-03.
